# SDR HEED95385

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gasket
- Part number: 222031591101
- Condition: Leaking
- Location: Xmsn Drain Pan
- Part time: 1,315 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSION DRAIN PAN LEAKING.  REPLACED UNIT
